CSpace
无界单输入分布参数系统的一秩扰动和极点配置
冯德兴; 罗跃虎
1999
Source Publication系统科学与数学
ISSN1000-0577
Volume019Issue:002Pages:179
Abstract本文考虑一类带有无界单输入元的分布参数的无条件基扰动和极点配置问题,推广了文(1-4)的结果,同时亦解决了文(5)中提出的一个猜想。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46036
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯德兴,罗跃虎. 无界单输入分布参数系统的一秩扰动和极点配置[J]. 系统科学与数学,1999,019(002):179.
APA 冯德兴,&罗跃虎.(1999).无界单输入分布参数系统的一秩扰动和极点配置.系统科学与数学,019(002),179.
MLA 冯德兴,et al."无界单输入分布参数系统的一秩扰动和极点配置".系统科学与数学 019.002(1999):179.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯德兴]'s Articles
[罗跃虎]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯德兴]'s Articles
[罗跃虎]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯德兴]'s Articles
[罗跃虎]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.